# SDR IPXA2M73950

- Difficulty date: May 22, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 72,018 hours, 14,216 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA83361
- Condition: Gouged
- Location: Bs 767 L27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, FUSELAGE EXTERIOR SKIN GOUGED AT LOWER AFT CORNER OF UPPER CARGO DOOR CUTOUT, STA 767 BETWEEN L26L & L27L.  REPAIRED FUSELAGE EXTERIOR SKIN AT UPPER CARGO DOOR CUTOUT LOWER AFT CORNER BS 767 BETWEEN L24-28L IAW EA 011-5330-01A3976 REV IR.
